You are not alone, and in fact one of our "Health Pages" is devoted to this topic.
Unfortunately, as you've found out, it's deaf ears from most doctors as the research dollar seems to stop with SVR.
Certainly don't want to discourage you from finding a doctor interested in your case, but what I have found is that it's best to drop the "Hep C" part from the patient/doctor conversation if you want to be taken seriously. This is unfortunate but at least you might get a doctor to address your symptoms as opposed to a doctor challenging your diagnosis.
I've had a number of post tx issues myself, and lately some muscle/tendon problems that go beyond the normal healthy soreness one feels after working out. Right now I'm looking into psoriatic arthritis as a possible cause, a condition possible ramped up from all the interferon I took.
Post treatment symptons vary as patients do, but it seems that if you were pre-disposed to something, the interferon will hasten its appearance, which in effect is an advancement of the aging process.
Fatigue can be a tough nut to crack, but many have found success with exercise, diet and nutritional supplements. I can't say I'm more fatigued post treatment than during treatment, but I can say that treatment did not help my fatigue. While some suggest treatment helps fatigue, that is not consistent with some of the polls we've seen posted here.
Hope you feel better soon.